MathSciNet Relay Station
MathSciNet bibliographic data
MR2782523 34H05 (34A37 34D06 37D45 93B52)
Wan, Xiaojun; Sun, Jitao Adaptive-impulsive synchronization of chaotic systems. Math. Comput. Simulation 81 (2011), no. 8, 1609–1617.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement